# SDR USAA000206

- Difficulty date: February 15, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 44,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CRACK IN STIFFENER 1.75 INCHES, STATION 178, LBL 5.5 LOWER AFT SIDE VERTICAL STIFFENER.  INSTALLED DOUBLER PER TR 53-10-17 AND SRM 20-40-04.  (M)
